See Alike in...

Alike App

Browser

Chronic_In_College

843d

SOS. I went to the ER last night after having growing chest pain that became drastically more severe. I also had shortness of breath and difficulty speaking. The nurse thought it was a carotid dissection, but the CT scan of my neck came back normal. She gave me prednisone assuming it was MCAS inflammation. Today, I have INTENSE burning in my chest on top of the already-established chest pain. It’s somewhere between the worst heartburn ever experienced and lighting the inside of my chest with a match. Is this a normal side effect from one dose of IV steroids that occurred 24 hours ago? Or could this be an aortic dissection (maybe it was too low to come out in the scan?)/should I go back to the ER?

    • Rach_Liz

      842d

      I think you should go back to the er, steroids have never cause chest pain for me an I think that you need to protect your body by not letting this get worse. Your chest contains a lot of important organs and even if there isn't something really wrong they can help control the pain.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion